Commutativity-preserving maps on Lie ideals of prime algebras

Ying Fen Lin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

One of the most studied linear preserver problems is the problem of characterizing maps preserving commutativity. In this paper we study maps preserving commutativity on a Lie ideal L of a prime algebra A. We show by an example that in general we cannot expect the same standard conclusion as in the case when L=A. Therefore we confine ourselves to some special classes of algebras where the usual result can be proved.

Original languageEnglish
Pages (from-to)361-368
Number of pages8
JournalLinear Algebra and its Applications
Volume371
Issue numberSUPPL.
DOIs
Publication statusPublished - 15 Sep 2003
Externally publishedYes

Keywords

  • Commutativity-preserving maps
  • Lie ideal

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Commutativity-preserving maps on Lie ideals of prime algebras'. Together they form a unique fingerprint.

Cite this